On a class of partially ordered sets and their linear invariants

Siemons, Johannes (1992) On a class of partially ordered sets and their linear invariants. Geometriae Dedicata, 41 (2). pp. 219-228. ISSN 0046-5755

Full text not available from this repository. (Request a copy)

Abstract

Let (ℒ, <) be a finite partially ordered set with rank function. Then ℒ is the disjoint union of the classes ℒ k of elements of rank k and the order relation between elements in ℒ k and ℒ k+1 can be represented by a matrix S k. We study partially ordered sets which satisfy linear recurrence relations of the type S k (S k T ) − c k (S k − 1)T S k − 1 = d k + − c k d k −) Id for all k and certain coefficients d k +, d k - and c k.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 25 Nov 2013 11:20
Last Modified: 24 Jul 2019 19:14
URI: https://ueaeprints.uea.ac.uk/id/eprint/44883
DOI: 10.1007/BF00182422

Actions (login required)

View Item View Item